Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

The Finite-Sample Bias of the Autoregressive Parameter Under Rank-based Estimation

Pages : 1-2

DOI : 10.3844/jmssp.2005.1.2

Published On : March 31, 2005

Introduction to the New Type of Algorithms for Accelerating Convergence of Sequence

Pages : 15-23

DOI : 10.3844/jmssp.2005.15.23

Published On : March 31, 2005

Chord Length Distributions of the Hemisphere

Pages : 24-28

DOI : 10.3844/jmssp.2005.24.28

Published On : March 31, 2005

Association of Landscape Metrics to Surface Water Biology in the Savannah River Basin

Pages : 29-34

DOI : 10.3844/jmssp.2005.29.34

Published On : March 31, 2005

Kernel Density Estimation for Interdeparture Time of GI/G/1 Queues

Pages : 35-39

DOI : 10.3844/jmssp.2005.35.39

Published On : March 31, 2005

Extension to Sufficient Optimality Conditions in Complex Programming

Pages : 40-48

DOI : 10.3844/jmssp.2005.40.48

Published On : March 31, 2005

Semi Strongly E-Convex Functions

Pages : 51-57

DOI : 10.3844/jmssp.2005.51.57

Published On : March 31, 2005

A Theorem of Hunt for Semidynamical Systems

Pages : 58-65

DOI : 10.3844/jmssp.2005.58.65

Published On : March 31, 2005

Graph Folding of Some Special Graphs

Pages : 66-70

DOI : 10.3844/jmssp.2005.66.70

Published On : March 30, 2010

On a Problem Connected with Navier-stokes Equations in Non Cylindrical Domains

Pages : 78-85

DOI : 10.3844/jmssp.2005.78.85

Published On : March 31, 2005